# SDR WX0A2019042673392

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N227NV
- Make and model: Airbus A320-214
- Aircraft serial: 714
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CORROSION AT AVIONICS DOOR 812 / REMOVED SURFACE CORROSION, PREPPED AND PAINTED AREA."
